Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 68, Number 2 (2016), 773-796.
Kiselman's principle, the Dirichlet problem for the Monge–Ampère equation, and rooftop obstacle problems
First, we obtain a new formula for Bremermann type upper envelopes, that arise frequently in convex analysis and pluripotential theory, in terms of the Legendre transform of the convex- or plurisubharmonic-envelope of the boundary data. This yields a new relation between solutions of the Dirichlet problem for the homogeneous real and complex Monge–Ampère equations and Kiselman's minimum principle. More generally, it establishes partial regularity for a Bremermann envelope whether or not it solves the Monge–Ampère equation. Second, we prove the second order regularity of the solution of the free-boundary problem for the Laplace equation with a rooftop obstacle, based on a new a priori estimate on the size of balls that lie above the non-contact set. As an application, we prove that convex- and plurisubharmonic-envelopes of rooftop obstacles have bounded second derivatives.
J. Math. Soc. Japan, Volume 68, Number 2 (2016), 773-796.
First available in Project Euclid: 15 April 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32W20: Complex Monge-Ampère operators
DARVAS, Tamás; RUBINSTEIN, Yanir A. Kiselman's principle, the Dirichlet problem for the Monge–Ampère equation, and rooftop obstacle problems. J. Math. Soc. Japan 68 (2016), no. 2, 773--796. doi:10.2969/jmsj/06820773. https://projecteuclid.org/euclid.jmsj/1460727380